# SDR UIEA2021012800144

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,368 hours, 23,642 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Part serial: 57094
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEAK IN O2 CREW SYSTEM.  REMOVED AND REPLACED CREW O2 MASK STOWAGE BOX, IAW AMM 35-11-51.  OPERATIONS CHECK GOOD.
